Hasanyone had any experience here?
I don't think any opiate will hurt your heart. However, if you ever have to stop the opiate you must do it very slowly. The very 1st time I was on opiates I stopped abruptly. Two weeks later my heart went into A-Fibs and Tachycardia. I was rushed to an ER where a doc gave me digoxin to normalize my heart rhythm. This was in 1994 before all the new heart meds came out.
I have no idea how much Oxycodone you're taking. So if you must stop, just do it as slow as a snail.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2009 • 1 answer
Savella users, Are you have rapid elevated heart rates? Can this cause long term or any type damage?
Posted 23 Nov 2009 • 2 answers
Posted 19 Dec 2010 • 2 answers
Posted 5 Dec 2012 • 1 answer
Posted 4 Feb 2013 • 1 answer